# SDR DALA2025031201950

- Difficulty date: March 10, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 77,556 hours, 32,298 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Drain
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0850648) AFT FUSELAGE, AFT LAVATORY DRAIN PORT HAS CORROSION. REPARIED CORROSION ON AFT LAVATORY DRAIN PORT IAW: B737-800 - SRM - 53-70-01-217 AND ERA# 624846-14.
